# SDR UALA2010051901700

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 30,741 hours, 13,247 cycles
- Engine: Iae V2527A5
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT VEERS TO THE RT DURING TAXI WITHOUT CONTROL INPUT.   DURING TAXI TEST DISCONNECTED STEERING WITH NO EFFECT. ACFT STILL VEERS TO THE RT. BRAKE TEMPS WERE ALL NORMAL. NO EVIDENCE OF DRAGGING BRAKE. ADJ 3GC REF MM. AIRPLANE TAXI  STRAIGHT.
